1. bookVolume 42 (2022): Issue 1 (March 2022)
Journal Details
License
Format
Journal
eISSN
2084-0373
First Published
16 Apr 2017
Publication timeframe
2 times per year
Languages
English
access type Open Access

Generalized Centroid of Hyperrings

Published Online: 05 Apr 2022
Volume & Issue: Volume 42 (2022) - Issue 1 (March 2022)
Page range: 5 - 16
Received: 28 Oct 2020
Accepted: 03 Nov 2020
Journal Details
License
Format
Journal
eISSN
2084-0373
First Published
16 Apr 2017
Publication timeframe
2 times per year
Languages
English
Abstract

In this paper, the notion of generalized centroid is applied to hyperrings. We show that the generalized centroid C of a semiprime hyperring R is a regular hyperring. Also, we show that if C is a hyperfield, then R is a prime hyperring.

Keywords

MSC 2010

[1] A. Asokkumar, Hyperlattice formed by the idempotents of a hyperring, Tamkang J. Math. 38 (2007) 209–215. https://doi.org/10.5556/j.tkjm.38.2007.7310.5556/j.tkjm.38.2007.73 Search in Google Scholar

[2] H. Bordbar and I. Cristea, Height of prime hyperideals in Krasner hyperrings, Filomat 31(19) (2017) 6153–6163. https://doi.org/10.2298/FIL1719153B10.2298/FIL1719153B Search in Google Scholar

[3] P. Corsini, Prolegomena of Hypergroup Theory (Aviani Editore, 1993). Search in Google Scholar

[4] P. Corsini and V. Leoreanu, Applications of Hyperstructure Theory (Kluwer Academic Publishers, Advances in Math., 2003).10.1007/978-1-4757-3714-1 Search in Google Scholar

[5] B. Davvaz and V. Leoreanu, Hyperring Theory and Applications (International Academic Press, 2007). Search in Google Scholar

[6] K. Hila and B. Davvaz, An introduction to the theory of algebraic multi-hyperring spaces, Analele Stiintifice ale Universitatii “Ovidius” Constanta 22 (2014) 59–72. https://doi.org/10.2478/auom-2014-005010.2478/auom-2014-0050 Search in Google Scholar

[7] M. Jafarpour, H. Aghabozorgi and B. Davvaz, A class of hyperrings connected to preordered generalized Г -rings, European J. Combin. 44 (2015) 236–241. https://doi.org/10.1016/j.ejc.2014.08.00910.1016/j.ejc.2014.08.009 Search in Google Scholar

[8] L. Kamali Ardekani and B. Davvaz, On (θ, σ)-derivations of two types of hyperrings, J. Multiple-Valued Logic and Soft Computing 25 (2015) 491–510. Search in Google Scholar

[9] M. Krasner, A class of hyperrings and hyperfields, Int. J. Math. Math. Sci. (1983) 307–312.10.1155/S0161171283000265 Search in Google Scholar

[10] W.S. Martindale, Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969) 576–584. https://doi.org/10.1016/0021-8693(69)90029-510.1016/0021-8693(69)90029-5 Search in Google Scholar

[11] F. Marty, “Sur uni generalization de la notion de group”, 8th Congress Math. Scan-denaves, Stockholm (1934) 45–49. Search in Google Scholar

[12] S. Mirvakili and B. Davvaz, Applications of the α*-relation to Krasner hyperrings, J. Algebra 362 (2012) 145–156. https://doi.org/10.1016/j.jalgebra.2012.04.01110.1016/j.jalgebra.2012.04.011 Search in Google Scholar

[13] S. Mirvakili and B. Davvaz, Strongly transitive geometric spaces: Applications to hyperrings, Revista de la Union Matematica Argentina 53 (2012) 43–53. Search in Google Scholar

[14] S. Mirvakili and B. Davvaz, Relationship between rings and hyperrings by using the notion of fundamental relations, Comm. Algebra 41 (2013) 70–82. https://doi.org/10.1080/00927872.2011.62273110.1080/00927872.2011.622731 Search in Google Scholar

[15] M. Norouzi and I. Cristea, Fundamental relation on m-idempotent hyperrings, Open Math. 15 (2017) 1558–1567. https://doi.org/10.1515/math-2017-012810.1515/math-2017-0128 Search in Google Scholar

[16] S. Omidi and B. Davvaz, Characterizations of bi-hyperideals and prime bihyperideals in ordered Krasner hyperrings, TWMS J. Pure Appl. Math. 8 (2017) 64-82. Search in Google Scholar

[17] S. Omidi, B. Davvaz and P. Corsini, Operations on hyperideals in ordered Krasner hyperrings, Analele Univ. “Ovidius”, Math. Series 24(3) (2016) 275–293. https://doi.org/10.1515/auom-2016-005910.1515/auom-2016-0059 Search in Google Scholar

[18] S. Omidi and B. Davvaz, Ordered Krasner hyperrings, Iranian J. Math. Sci. Inform. 12 (2017) 35–49. https://doi.org/10.7508/ijmsi.2017.2.003 Search in Google Scholar

[19] M.A. Ozturk and Y.B. Jun, Regularity of the generalized centroid of semi-prime gamma rings, Commun. Korean Math. Soc. 19 (2004) 233–242. https://doi.org/10.4134/CKMS.2004.19.2.23310.4134/CKMS.2004.19.2.233 Search in Google Scholar

[20] H. Yazarli, B. Davvaz and D. Yilmaz, Extended centroid of hyperrings. Gulf Journal of Mathematics 8(1) (2020) 6–15. Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo